# SDR SIMA200524501

- Difficulty date: August 30, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B2214
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFTER NORMAL SHUTDOWN EMERGENCY LIGHTS AT ROWS 8 THROUGH 12.  MAINTENANCE REMOVED AND REPLACED THE NR 3 BATTERY PACK IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
